Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Painful kidneys, excessive urination, perspiration, shivering, hot and cold flushes. On painkillers. Help?

Hi, I am 19yrs old. My kidney has been hurting and I keep getting sharp pains with it, I have noticed I am passing Urine a lot more than usual but It doesn't feel like a water infection as i've had them a lot in my younger age. My whole body is painful and tender to touch, also keep getting pains here and then. I have the sweats, Hot and Cold... Sweating although i'm shivering vice versa. My head hurts and no painkillers are touching the pain???
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like uroinfection at first but it can also be any body infection icluding respiratory ones or thisis bcateriemia. YOu should do basic blood tests and blood culture for a start. It is hard to find the exact cause but some hormonal/endocrinologic and metahbolic disorders should be considered. Check your thyroid and steroid hormones if female. Wish you good health.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor